Difference between revisions of "Category:Publications by Guojun Wang"

From Mathfuzzlog
Jump to: navigation, search
Line 1: Line 1:
Publications by [[Guojun Wang]].
 
 
 
Articles in category "Publications by Guojun Wang"
 
 
 
{{Paper|
 
{{Paper|
 
author=Guojun Wang|
 
author=Guojun Wang|

Revision as of 14:03, 29 April 2008

Authors:
Guojun Wang
Title: The R0-type fuzzy logic metric space and an algorithm for solving fuzzy modus ponens
Journal: Computers & Mathematics with Applications
Volume 55
Number 9
Pages: 1974-1987
Year: 2008

This category currently contains no pages or media.